MathSciNet Relay Station
MathSciNet bibliographic data
MR2419383 (2010a:14024) 14F05 (18E30)
Alonso Tarrío, Leovigildo; Jeremías López, Ana; Pérez Rodríguez, Marta; Vale Gonsalves, María J. The derived category of quasi-coherent sheaves and axiomatic stable homotopy. Adv. Math. 218 (2008), no. 4, 1224–1252.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement